# SDR ASAA0110638

- Difficulty date: November 6, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 6529994
- Condition: Out Of Adj
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - L1 DOOR DIFFICULT TO CLOSE.  ADJUSTED GUIDE ARM, THEN OPS CHECKED GOOD.  (M)
